Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On asymptotic behavior of solutions of second-order differential equations


Author: Richard Bellman
Journal: Quart. Appl. Math. 20 (1963), 385-387
MSC: Primary 34.50
DOI: https://doi.org/10.1090/qam/142845
MathSciNet review: 142845
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Bellman, Stability Theory of Differential Equations, McGraw-Hill Book Company, Inc, New York, 1953 MR 0061235
  • [2] R. Bellman and J. M. Richardson, On the asymptotic behavior of solutions of nonlinear differential equations, to appear in this Quarterly MR 0139793

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34.50

Retrieve articles in all journals with MSC: 34.50


Additional Information

DOI: https://doi.org/10.1090/qam/142845
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society